MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H7) this regulatory report is being submitted due to retrospective review through fa1523, 806 report # 3005075696-12/16/2025-001-c.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: kit1378, software version: 5.0.1 and kit1378-05, software version: 5.1.1.H3, h6) analysis was performed for this event.In summary, a software defect was confirmed for both versions.Codes b01, c10, and d18 are applicable.Section g2) k203005 provided for software version 5.0.1.K230064 is also applicable as it captures software version 5.1.1.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a guidance system being used outside of a procedure.It was reported that during internal testing it was found that accuracy is affected and compromised when adjusting pbrs position from planning (5.0.1) or axis validation (5.1.1) and returning to operation in defect # 21991.In both versions: the user can edit the pbrs after exiting operation, adjusting pbrs from planning (5.0.1) or axis validation (5.1.1) and returning to operation.The registration is still 'valid' for the vertebrae ¿ differently as in posterior elements screen where the sw clears the approved levels.Accuracy is affected and compromised ¿ we sent to the same bb before and after changing the pbrs and the arm was sent into two different trajectories.After changing the pbrs and returning back to operation, the ui displays "not on trajectory".If the change is significant, upon entering approve registration screen there is a warning message saying that registration for vertebrae x, y, z are affected due to multiple possible reasons (don't remember exactly the wording but it is something in general).However, if the change is minor - no indication is presented to the user.The warning message is not always consistent with the vertebra we changed its pbrs ¿ once we changed l2 and we got the warning for l1.Navigation acts similar to a regular case where a patient shift occurs.Checking navigation accuracy shows that we are accurate (passive planar is within the arm guide divot).Only when checking the anatomy, they can see that physically they are on one anatomical landmark while the navigation shows differently.This means that in a regular flow navigation the user will not understand the shift by visualizing the navigation when executing the trajectory.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23939613
Report Number3005075696-2026-00011
Device Sequence Number21119034
Product Code OLO
UDI-Device Identifier07290109183213
UDI-Public(01)07290109183213(11)200101
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K203005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date01/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown